# SDR DHL9870610C

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Disbonded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BONDED TEAR STRAP AT STA 380 STR 3L TO 1 HAS DISBONDED.  CUT OUT TEAR STRAP AT STA 380 BETWEEN STR 1L TO STR 4.  CLEANED INNER FUS SKIN , NO CORROSION NOTED.  INSTALLED NEW TEAR STRAP PER S/B 53-0082, 30 X 3.  N/R 3627.
